# SDR AALA20050134

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGNS AT AFT OVERWING INOPERATIVE.  REPLACED BATTERY AND CHARGER ASSEMBLY FOR EMERGENCY EXIT SIGNS AT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
